# SDR USAA950027

- Difficulty date: January 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Fitting
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 8610 - FLIGHT EN ROUTE BUT TO ACY WHEN AIRCRAFT LOST 'A' SYSTEM HYDRAULICS.  FLIGHT DIVERTED TO PHL WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENACNE REPLACED BROKEN FITTING AT LEFT MAIN GEAR DOWN LINE RESTRICTOR.  ALSO, REPLACED NR 1 AND NR 2 ENGINE 'A' SYSTEM HYDRAULIC PUMPS, PRECAUTIONARY.  (Z)
